Some New θ-I-Locally Closed sets with Respect to an Ideal Topological Spaces
DOI:
https://doi.org/10.23755/rm.v45i0.1017Keywords:
θ ̆-I-cld, θ ̆-I-lc, θ ̆-I-, θ ̆-I- .Abstract
In this paper, we introduce the new notions called \breve{\mathbit{\theta}}-\mathbf{I}-locally closed sets, \breve{\mathbit{\theta}}-\mathbf{I}-locally closed sets and \breve{\mathbit{\theta}}-\mathbf{I}-closed functions and investigated their properties and also we have studied their relations to the other types of locally closed sets with suitable examples. Finally we introduce the notion \breve{\mathbit{\theta}}-\mathbf{I}-submaximal spaces and also investigated the properties with examples.References
Arockiarani, I., Balachandran, K. and Ganster, M.: Regular-generalized locally closed sets and RGL-continuous functions, Indian J. Pure. Appl. Math., 28 (1997), 661-669.
Balachandran, K., Sundaram, P. and Maki, H.: Generalized locally closed sets and GLC-continuous functions, Indian J. Pure. Appl. Math., 27 (3) (1996), 235-244.
Balachandran, K., Sundaram, P. and Maki, H.: On generalized continuous maps in topological spaces, Mem. Fac. Sci. Kochi Univ. Math., 12 (1991), 5-13.
Bourbaki, N.: General Topology, Part I, Addison Wesley, Reading, Mass 1996.
Dontchev, J.: On submaximal spaces, Tamkang J. Math., 26 (1995), 253-260.
Ganster, M. and Reilly, I. L.: Locally closed sets and LC-continuous functions, Internat J. Math. Sci., 12(3)(1989), 417-424.
Ganster, M. and Reilly, I. L.: A decomposition of continuity, Acta Math. Hungar., 56 (1990), 299-301.
Gnanambal, Y.: Studies on generalized pre-regular closed sets and generalization of locally closed sets, Ph.D Thesis, Bharathiar University, Coimbatore 1998.
T. R. Hamlett and D. Jonkovic, Ideals in General Topology, Lecture notes in pure and Appl. Math., 123(1990), 115-125.
D. Jankovic and T. R. Hamlett, New topologies from old via ideals, Amer. Math. Monthly, 97(4) (1990), 295-310.
N. Levine, Generalized closed sets in topology, Rend. Circ Mat. Palermo (2), 19(1970), 89-96.
Palaniappan, N. and Rao, K. C.: Regular generalized closed sets, Kyungpook Math. J., 33 (1993), 211-219.
Park, J. H. and Park, J. K.: On semi-generalized locally closed sets and SGLC-continuous functions, Indian J. Pure. Appl. Math., 31(9) (2000), 1103-1112.
Ravi, O., Ganesan, S. and Chandrasekar, S.: On weakly g-closed sets in topological spaces, Italian Journal of Pure and Applied Mathematics (To appear).
Sheik John, M.: A study on generalizations of closed sets and continuous maps in topological and bitopological spaces, Ph.D Thesis, Bharathiar University, Coimbatore, September 2002.
Stone, A. H.: Absolutely FG spaces, Proc. Amer. Math. Soc., 80 (1980), 515-520.
Sundaram, P. and Nagaveni, N.: On weakly generalized continuous maps, weakly generalized closed maps and weakly generalized irresolute maps in topological spaces, Far East J. Math. Sci., 6(6) (1998), 903-912.
Veera Kumar, M. K. R. S.: -locally closed sets and -functions, Indian J. Math., 43 (2) (2001), 231-247.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.